BibTeX record journals/rc/MichelucciFK12

download as .bib file

@article{DBLP:journals/rc/MichelucciFK12,
  author       = {Dominique Michelucci and
                  Sebti Foufou and
                  Arnaud Kubicki},
  title        = {On the Complexity of the Bernstein Combinatorial Problem},
  journal      = {Reliab. Comput.},
  volume       = {17},
  pages        = {22--33},
  year         = {2012},
  url          = {http://interval.louisiana.edu/reliable-computing-journal/volume-17/reliable-computing-17-pp-22-33.pdf},
  timestamp    = {Thu, 16 Apr 2020 11:28:23 +0200},
  biburl       = {https://dblp.org/rec/journals/rc/MichelucciFK12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}